L1 ESTIMATION FOR THE SIMPLE LINEAR-REGRESSION MODEL

Publisher
MARCEL DEKKER INC
Issue Date
1987-01
Language
ENG
Citation

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, v.16, no.6, pp.1703 - 1715

ISSN
0361-0926
DOI
10.1080/03610928708829464
URI
http://hdl.handle.net/10203/64795
Appears in Collection
MT-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 165
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 2 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0